# SDR TWAA9902003

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Bs 195
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND MEMBRANE BELOW FLOOR WITH APPROXIMATELY 12 INCH CRACK, LOCATED AT STA 195, LBL 4 TO 12.  REPAIRED PER SRM 53-01, PG 9.
